Volume 29, Number 1, January 2008
Michael S. Lang
: Pseudo primitive idempotents and almost 2-homogeneous bipartite distance-regular graphs.
: Knot invariants and the Bollobás-Riordan polynomial of embedded graphs.
: Polyominoes with minimum site-perimeter and full set achievement games.
David M. Bundy
: Sharp groups, two-weight codes and maximal arcs.
: A modular triple characterization of circuit signatures.
: Energy and length in a topological planar quadrilateral.
: A simple proof for open cups and caps.
Bart De Bruyn
: A coordinatization structure for generalized quadrangles with a regular spread.
: A classification of finite partial linear spaces with a primitive rank 3 automorphism group of grid type.
: A combinatorial proof of Gotzmann's persistence theorem for monomial ideals.
Volume 29, Number 2, February 2008
: Elation generalized quadrangles with extra automorphisms and trivial spans.
: Embeddability of arrangements of pseudocircles into the sphere.
: Tabloids and weighted sums of characters of certain modules of the symmetric groups.
Denis S. Krotov
: On irreducible n-ary quasigroups with reducible retracts.
: Actions on permutations and unimodality of descent polynomials.
Volume 29, Number 3, April 2008
: Euler-Mahonian triple set-valued statistics on permutations.
: Schläfli numbers and reduction formula.
: Semiregular automorphisms of arc-transitive graphs with valency pq.
: On a class of finite symmetric graphs.
: The Binet formula, sums and representations of generalized Fibonacci p-numbers.
: Completely compressible Bruhat intervals and Kazhdan-Lusztig polynomials.
Volume 29, Number 4, May 2008
: On digraph coloring problems and treewidth duality.
: Distributions of points in the unit square and large k-gons.
, Xuding Zhu
: Minimal circular-imperfect graphs of large clique number and large independence number.
: Erdös-Szekeres "happy end"-type theorems for separoïds.
Volume 29, Number 5, July 2008
: Genocchi numbers and f-vectors of simplicial balls.
Jin Ho Kwak
, Ju-Mok Oh
: A classification of regular t-balanced Cayley maps on dicyclic groups.
Bart De Bruyn
: The structure of the spin-embeddings of dual polar spaces and related geometries.
: On forbidden subdivision characterizations of graph classes.
Gerard J. Chang
: The upper bound on k-tuple domination numbers of graphs.
Ae Ja Yee
: Combinatorial proofs of identities in basic hypergeometric series.
Volume 29, Number 6, August 2008
, Mulan Liu
: Counting isomorphism classes of pointed hyperelliptic curves of genus 4 over finite fields with odd characteristic.
Volume 29, Number 7, October 2008
: A characterization of a class of dimensional dual hyperovals with doubly transitive automorphism groups and its applications.
, Seunghyun Seo
: Combinatorial proofs of inverse relations and log-concavity for Bessel numbers.
: Lattice polytopes having h*-polynomials with given degree and linear coefficient.
: A characterization of the Hamming graph by strongly closed subgraphs.
: On the rigidity of spherical t-designs that are orbits of reflection groups E8 and H4.
Volume 29, Number 8, November 2008
: From the Kneser-Poulsen conjecture to ball-polyhedra.
: Common transversals in the plane: The fractional perspective.
: Substitution tilings with statistical circular symmetry.
Jörg M. Wills
: A locally regular heptagon-dodecahedron embedded in 3-space.